MathSciNet Relay Station
MathSciNet bibliographic data
MR2380894 60G40 (60G44 60H30 60J75)
Guo, Xin; Zeng, Yan Intensity process and compensator: a new filtration expansion approach and the Jeulin-Yor theorem. Ann. Appl. Probab. 18 (2008), no. 1, 120–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement